Title

Exact-Solutions Of The Unsteady Hydrodynamic And Hydromagnetic Flows Past An Infinite-Plate

Authors

Authors

K. Vajravelu; L. C. Andrews;R. N. Mohapatra

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Comput. Electr. Eng.

Keywords

Mechanics

Journal Title

Computers & Electrical Engineering

Volume

74

Issue/Number

1-4

Publication Date

1-1-1988

Document Type

Note

Language

English

First Page

185

Last Page

193

WOS Identifier

WOS:A1988R006100014

ISSN

0001-5970

Share

COinS